# SDR ABXA050151

- Difficulty date: June 10, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,677 hours, 60,571 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RT MAIN GEAR DOWN INDICATION "GREEN LIGHT" INTERMITTENT.  CHECKED WITH ALT MAIN GEAR INDICATION.  SHOWED GEAR DOWN.  DID A MISSED APPROACH AND DECLARED AN EMERGENCY.  VERIFIED NO RIGHT GEAR INDICATION, ALT SYS GOOD, FOUND CORROSION ON SWITCH S1-184 AND CONNECTOR P1-129.  CONNECTOR P1-129 HAD THREE BROKEN WIRES AT PINS.  REMOVED AND REPLACED CONNECTOR P1-129 AND SWITCH S1-184 IAW DC-9 MM 32-61-00 AND 32-60-01-2. COMPLIED WITH GEAR SWING IAW DC-9 MM 32-60-00-22A1-23. OPS CHECKED GOOD.
